# SDR 04FDEA00212

- Difficulty date: January 23, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N237FE
- Make and model: Boeing 727-200
- Aircraft serial: 21331
- Aircraft time: 66,492 hours, 41,073 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-113-01, 2) AFT CARGO BAY, CORROSION ON FRAME SHEAR TIE BS 950F BETWEEN STR 29 LT AND 30 LT.  CORROSION ON FRAME SHEAR TIE AT BS 950F BETWEEN STR 29 AND 30L IS OUT OF LIMITS   PER SRM   51-10-1.  FABRICATED A NEW SHEAR TIE AND REPLACED IT PER SRM 51-30-5, SRM 51-30-6, SRM   53-10-4 AND SRM 51-30-2.
